# SDR FDEA201212244368

- Difficulty date: December 24, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 55,383 hours, 12,924 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 55,383 hours, 12,924 cycles
- Component: Te Flap, Airbus
- Component part number: A5797130101200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP T/E LOWER SURFACE FOUND DELAMINATED, FROM INBD TO OTBD 2000 MM, DIM:16" X 7".  REMOVED DELAMINATED LOWER SKIN IAW SRM 57-53-12/201.  MADE NEW SKIN DOUBLER IAW SRM 57-53-12/201.  FILLED THE HONEYCOMB CORE WITH COMPOUND IAW SRM 57-53-12/201.  SMOOTHED HONEYCOMB CORE IAW SRM 57-53-12/201.  WET LAYUP WITH ADHESIVE & FIBERGLASS IAW SRM 57-53-12/201.  APPLIED ADHESIVE PRIMER IAW SRM 57-53-12/201.  BONDED DOUBLER WITH ADHESIVE IAW SRM 57-53-12/201.  DRILLED THE HOLES & DEBURR IAW SRM 51-40-44.  INSTALLED RELEVANT FASTENERS IAW SRM 51-40-21.  SEALED THE EDGE WITH SEALANT IAW SRM 57-53-12/201.  RESTORED THE FINISH IAW SRM 51-75-10.
